# SDR HKGA20170427004

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 41,293 hours, 58,180 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, CORROSION WAS NOTED AT FRAME 21, BETWEEN STRINGERS 20 AND 21R. CORROSION DAMAGE WAS REMOVED AND REPAIRED IAW SRM 53-00-01.
